# SDR CA080702013

- Difficulty date: June 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cvac
- Aircraft time: 67,579 hours
- Engine: Allsn 501D13H
- Propeller: Allsn A6441FN606
- System (JASC): 6122 · Propeller Governor
- Part: Valve
- Condition: Failed
- Location: Pitch Lock Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 PROPELLER WOULD NOT GO INTO BETA OR REVERSE ON LANDING. PROPELLER GOVERNOR AND PITCH LOCK VALVE REPLACED AND PROP FUNCTION CHECKED SERVICEABLE ON GROUND RUN.
